# SDR WX0A2024060332063

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 51,690 hours, 32,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE - INTERMITTEND. / REMOVED AND REPLACED BATTERIES IN MEGAPHONE, OPS CHECK GOOD IAW AMM 25-65-51-920-001-A."
